Limit cycles for a class of polynomial systems and applications
MetadataShow full metadata
In this paper, we study the existence and uniqueness of limit cycles for a particular polynomial system. Some known results are extended and improved.
CitationFeng, H., Xu, R., Liu, Q., & Yang, P. (2003). Limit cycles for a class of polynomial systems and applications. Electronic Journal of Differential Equations, 2003(105), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.